Alert archive / Pennsylvania / Excessive Heat Watches in 2013

Excessive Heat Watch 2, NWS Philadelphia/Mount Holly

July 13, 20135 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this excessive heat watch at Jul 13, 2013, 3:16 PM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 15, 2013, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 13, 2013, 3:16 PM EDT (19:16 UTC)
In effect from
Jul 15, 2013, 12:00 PM EDT
Expired
Jul 14, 2013, 4:16 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS71 KPHI 131916
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT SAT JUL 13 2013

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-141000-
/O.NEW.KPHI.EH.A.0002.130715T1600Z-130717T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNET SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
316 PM EDT SAT JUL 13 2013

...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN
EXCESSIVE HEAT WATCH. IT IS IN EFFECT FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING.

* TEMPERATURE AND HEAT INDEX VALUES...MAXIMUM TEMPERATURES ARE
  FORECAST TO BE IN THE LOWER AND MIDDLE 90S FOR MONDAY AND
  TUESDAY WITH MAXIMUM HEAT INDEX VALUES AROUND 100 BOTH DAYS.
  THERE WILL BE LITTLE RELIEF FROM THE HEAT OVERNIGHT WITH LOW
  TEMPERATURES ONLY IN THE 70S.

* IMPACTS...THE EXCESSIVE HEAT WILL CREATE HAZARDOUS
  CONDITIONS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING
  HOURS WHEN THE HEAT INDEX VALUES WILL BE CLOSE TO 100.

* OUTLOOK...A PROLONGED PERIOD OF EXCESSIVE HEAT AND HUMIDITY IS
  EXPECTED TO LAST THROUGH THE WEEK WITH THE HOTTEST TEMPERATURES
  AND HIGHEST HEAT INDEX VALUES ANTICIPATED FOR WEDNESDAY AND
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT
HUMID WEATHER IS EXPECTED. HIGH TEMPERATURE AND HUMIDITY LEVELS
WILL COMBINE TO CREATE A DANGEROUS SITUATION. YOU MAY EXPERIENCE
HEAT RELATED HEALTH ISSUES IF YOU DO NOT TAKE THE NECESSARY
PRECAUTIONS. AVOID PROLONGED EXPOSURE TO THE HEAT AND HUMIDITY.
DRINK PLENTY OF FLUIDS AND SPEND MOST OF THE TIME IN AN AIR-
CONDITIONED LOCATION...IF POSSIBLE. BE SURE TO CHECK ON ELDERLY
RELATIVES AND NEIGHBORS. DO NOT LEAVE YOUR CHILD OR PET LOCKED IN
A PARKED VEHICLE.

&&

$$

IOVINO
1 follow-up statement
758 
WWUS71 KPHI 140816
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT SUN JUL 14 2013

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-142030-
/O.UPG.KPHI.EH.A.0002.130715T1600Z-130717T0000Z/
/O.NEW.KPHI.EH.W.0002.130715T1600Z-130717T0000Z/
/O.NEW.KPHI.EH.A.0003.130717T0000Z-130718T0000Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNET SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
416 AM EDT SUN JUL 14 2013

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON MONDAY TO 8 PM EDT
TUESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO 8 PM EDT
TUESDAY. THIS REPLACED THE PREVIOUSLY ISSUED EXCESSIVE WATCH FOR
MONDAY AND TUESDAY. IN ADDITION...AN EXCESSIVE HEAT WATCH HAS ALSO
BEEN ISSUED FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING.

* HEAT INDEX VALUES...AROUND 100 DEGREES EACH AFTERNOON MONDAY
  THROUGH WEDNESDAY DUE TO FORECAST HIGH TEMPERATURES IN THE MID
  90S...AND DEWPOINTS AROUND 70. THERE WILL BE LITTLE RELIEF FROM
  THE HEAT OVERNIGHT WITH LOW TEMPERATURES ONLY IN THE 70S.

* TIMING...THE HIGHEST HEAT INDICES SHOULD OCCUR BETWEEN 2 PM AND
  6 PM EACH DAY.

* IMPACTS...THE EXCESSIVE HEAT WILL CREATE HAZARDOUS CONDITIONS...
  ESPECIALLY FOR THOSE WORKING IN THE SUN...OR LIVING IN NON AIR
  CONDITIONED HOMES. THE MOST STRONGLY AFFECTED ARE ADULTS OVER
  50. LEAVING ANYONE INCLUDING PETS AND CHILDREN IN NON AIR CONDITIONED
  CARS DURING THE DAY IS DANGEROUS AND QUICKLY CAN BECOME FATAL!

* OUTLOOK...THIS HEAT WAVE IS EXPECTED TO CONTINUE UNABATED THROUGH
  FRIDAY OR POSSIBLY SATURDAY. HEAT INDICES MAY BE SLIGHTLY HOTTER
  THURSDAY AND FRIDAY. THIS PERSISTENTLY HOT WEATHER THROUGH THE
  ENTIRE WEEK CAN SHORTEN TEMPERS. KEEP COOL AS MUCH AS POSSIBLE
  AND DRINK PLENTY OF NON ALCOHOLIC COOLING BEVERAGES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL CREATE A DANGEROUS SITUATION
IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITY TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$


DRAG

What forecasters said that day

The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jul 13, 12:42 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 13, 12:42 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 PM EDT SAT JUL 13 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEARBY THROUGH TODAY AND THEN
GRADUALLY WEAKEN BY SUNDAY AS IT SLOWLY DRIFTS WESTWARD. MEANWHILE,
BERMUDA HIGH PRESSURE ACROSS THE WESTERN ATLANTIC BUILDS BACK INTO
OUR REGION BY THE END OF THE WEEKEND, BRINGING A RETURN TO
INCREASING HEAT AND HUMIDITY THROUGH THE UPCOMING WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAX TEMP FCST FOR THIS AFTN LOOKS REASONABLE WITH LOW TO MID 80S
EVERYWHERE EXCEPT HIER TERRAIN OF NW NJ AND POCONONS...AND
POSSIBLY ALONG SOME BEACHES WHERE SURF TEMPS ARE STILL IN THE 60S.
CLOUD BASES HAS LIFTED SOME BUT THERE IS STILL A GOOD BIT OF CLOUD
COVER AND LOW LEVEL MOISTURE AROUND. HAVE LOWERED POPS SMWHT FOR
THIS AFTN WHICH IS MORE IN LINE WITH LATEST MOS GUIDANCE AND
SURROUNDING OFFICES. HWVR WILL STILL MAINTAIN CHC POPS...SLIGHTLY
HIGHER N AND W OF PHL...AS PLENTY OF MOISTURE AND SOME INSTBY
REMAIN OVER THE AREA. THERE DOESN'T SEEM TO BE MUCH LARGE SCALE
LIFT AS THE UPPER LOW HAS SHIFTED WELL TO THE WEST AND WE ARE
COMING MORE UNDER THE INFLUENCE OF AN UPPER-LEVEL ANTI-CYCLONE.
HWVR THE RADAR SHOWS A FEW SMALL SHOWERS OVER NJ AND A MODEST
INCREASE IN CONVECTION IS EXPECTED FOR THE AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
TONIGHT...MUGGY WITH STRATUS AND FOG EXPECTED. CONSIDERABLE SUPPORT
FROM THE SREF PROBS OF IFR-MVFR VSBY AND CIGS. THE FOG COULD BE
DENSE LATE TONIGHT BUT ITS SUMMER AND NIGHTS ARE SHORTER SO CONFIDENCE
ON WHERE IF AND WHEN DENSE IS LESS THAN AVG.

FAVORED THE WARMER OF THE 00Z/13 GFS/NAM GUIDANCE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
OVERALL, OUR WEATHER THROUGH THE LONG TERM PERIOD WILL BE LARGELY
INFLUENCED BY BERMUDA HIGH PRESSURE, AS IT SETTLES ACROSS MUCH OF
THE EASTERN UNITED STATES. THIS WILL BE SUPPORTED BY MID-LEVEL
RIDGING/MID-LEVEL HIGH, WHICH WILL BE IN PLACE THROUGH MUCH OF THE
UPCOMING WORK WEEK, BEFORE THE FLOW ALOFT GRADUALLY BECOMES MORE
ZONAL BY THE END OF THE WEEK.

ON SUNDAY, A LINGERING FRONTAL BOUNDARY NEAR OUR AREA WILL CONTINUE
TO DISSIPATE AND MIX-OUT AS LARGE BERMUDA HIGH PRESSURE ACROSS THE
WESTERN ATLANTIC BEGINS TO RETROGRADE AND BUILD WESTWARD INTO THE
EASTERN UNITED STATES. MODEL SOUNDINGS SHOW SUFFICIENT SURFACE
INSTABILITY DEVELOPING SUNDAY, AND THIS LINGERING BOUNDARY MAY BE
ENOUGH TO HELP FOCUS SOME CONVECTIVE ACTIVITY. PWATS WILL STILL BE
ELEVATED, RANGING BETWEEN 1.5 TO 2.0 INCHES, AND ANY SHWRS/TSTORMS
THAT DEVELOP WILL BE EFFICIENT RAIN PRODUCERS. WE HAVE KEPT A
MENTION OF SCATTERED TO ISOLATED TSTORMS IN PLACE FOR SUNDAY AND
GENERALLY LOW CHANCE POPS, AS THE INCOMING BERMUDA HIGH WILL ALSO
PROVIDE SOME SUBSIDENCE ACROSS THE REGION.

THROUGH THE UPCOMING WORK WEEK, THIS OVERALL TREND OF DIURNALLY
DRIVEN CONVECTION WILL PERSIST AS DAYTIME HEATING DESTABILIZES THE
ATMOSPHERE, LEADING TO SOME ISOLATED TO SCATTERED TSTORMS EACH
AFTERNOON/EVENING. ALSO OF CONCERN FOR THE END OF THE WEEKEND AND
THROUGH THIS WEEK WILL BE THE INCREASING HEAT AND HUMIDITY EXPECTED
WITH THIS BERMUDA HIGH PATTERN. TEMPERATURES AND DEWPOINTS ARE
EXPECTED TO STEADILY CLIMB DAY BY DAY, WITH MUCH OF THE FORECAST
AREA LOOKING AT MAX TEMPERATURES INTO THE LOWER 90S AND EVEN MIDDLE
90S BY MID-WEEK. IN ADDITION, MODEL DATA ALSO SHOWS STEADILY
CLIMBING DEWPOINTS, REACHING THE LOWER TO PERHAPS MID 70S AT TIMES,
MAKING FOR A VERY MUGGY AIRMASS. AT THIS TIME, WE EXPECT HEAT
INDICES TO REACH THE UPPER 90S AND EVEN LOW 100S THROUGH MOST OF THE
SOUTHERN HALF OF OUR CWA AND INTO URBANIZED AREAS, ESPECIALLY BY
MID-WEEK.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...CIGS/VSBYS HAVE IMPROVED TO VFR LEVELS OR SOON WILL AT ALL
TAF SITES. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.
HOWEVER, THE TIMING AND ESPECIALLY THE COVERAGE REMAINS LOW
CONFIDENCE THEREFORE A VCSH WAS ONLY USED. AS EXPECTED WINDS HAVE
BECOME SOUTH TO SOUTHEAST NEAR 10 KNOTS AND SHOULD REMAIN SO FOR
THE AFTERNOON.

TONIGHT...AREAS OF 500 TO 1500 FT STRATUS EXPECTED WITH POSSIBLE
PATCHY IFR FOG IN LEFTOVER MOISTURE AND LIGHT S-SW WIND.

OUTLOOK...
SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS. ISOLATED TO
SCATTERED SHWRS/TSTORMS EACH AFTN/EVE COULD PRODUCE LOCAL MVFR OR
LOWER CONDITIONS.

&&

.MARINE...
NO SCA ANTICIPATED THROUGH TONIGHT.

FLOW WILL BE PROCEEDING FROM SE-S-SW WITH TIME DURING THE NEXT
24 HOURS AND UNDER 20 KT. PATCHY FOG MIGHT BE A PROBLEM AT TIMES.

OUTLOOK...
FROM SUNDAY THROUGH THE MID-WEEK PERIOD, SUB-SCA CONDITIONS ARE
EXPECTED FOR OUR COASTAL WATERS AND DELAWARE BAY, AS AN AREA OF HIGH
PRESSURE SETTLES ACROSS THE REGION. EACH AFTERNOON TO EVENING,
ISOLATED TO SCATTERED SHWRS/TSTORMS ARE POSSIBLE, WHICH COULD CAUSE
REDUCED VISIBILITIES AND LOCALLY GUSTY WINDS.

&&

.CLIMATE...
RERGED FOR 7/12/13 FOR RAINFALL.

THROUGH THE 19TH...PHL CURRENT 3.5 DEGREES ABOVE NORMAL THROUGH
THE 12TH...WILL BE SIMILARLY POSITIVELY ABOVE NORMAL THROUGH 19
DAYS....MAYBE EDGING UP TO 4 DEGREES ABOVE NORMAL. SIMILAR
POSITIVE DEPARTURES IN THE REMAINDER OF OUR CWA WILL CONTINUE
THROUGH THE 19TH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...AMC/DRAG
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...AMC/DRAG/KLINE
MARINE...DRAG/KLINE
CLIMATE...
Hazardous weather outlook, Jul 13, 4:22 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EDT SAT JUL 13 2013

PAZ054-055-140830-
CARBON-MONROE-
422 AM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY
RAINFALL, WHICH COULD CAUSE BRIEF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-140830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
422 AM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY
RAINFALL, WHICH COULD CAUSE BRIEF POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HEAT WAVE IS EXPECTED BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF THIS WEEK. HEAT INDICES NEAR 100 DEGREES ARE
EXPECTED, ESPECIALLY DURING THE LATTER HALF OF THE WORK WEEK.
URBANIZED AREAS, SOUTHERN NEW JERSEY, AND THE DELMARVA ARE
EXPECTED TO HAVE HEAT INDICES RANGING BETWEEN 100 TO 105 DEGREES.
HEAT RELATED HEADLINES MAY BE ISSUED WITH SUBSEQUENT FORECAST
UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-140830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
422 AM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TODAY MAY PRODUCE HEAVY
RAINFALL, WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HEAT WAVE IS EXPECTED BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF THIS WEEK. HEAT INDICES APPROACHING 100
DEGREES ARE EXPECTED FOR INLAND AREAS, ESPECIALLY DURING THE LATTER
HALF OF THE WORK WEEK. COOLING AFTERNOON SEA BREEZES MAY OCCUR
ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
422 AM EDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 9:54 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EDT SAT JUL 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     GREENWICH               39.39N  75.34W
07/12/2013                   CUMBERLAND         NJ   EMERGENCY MNGR

            DAMAGE TO SEVERAL STRUCTURES WITH LOSS OF ROOFING
            MATERIAL

&&

EVENT NUMBER PHI1300276

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:31 PM EDTSpecial Weather StatementPHIBerks, Chester, Lehigh, Montgomery, Northampton59 min
Jul 13, 7:17 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery118 min
Jul 12, 8:03 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Ocean57 min
Jul 13, 3:34 PM EDTAreal Flood AdvisoryPHIMiddlesex116 min
Jul 13, 5:17 PM EDTSpecial Weather StatementPHIMercer, Middlesex43 min
Jul 13, 6:00 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex2 hr
Jul 13, 12:00 AM EDTRiver Flood WarningPHINew Castle3 hr
Jul 13, 12:09 AM EDTRiver Flood WarningPHINew Castle115 min
Jul 13, 1:27 AM EDTAreal Flood WarningPHINew Castle4 hr
Jul 13, 1:31 AM EDTRiver Flood WarningPHINew Castle4 hr
Jul 13, 1:49 AM EDTAreal Flood WarningPHIKent18 hr
Jul 13, 3:20 PM EDTSpecial Weather StatementPHINew Castle55 min

Nearby

Excessive Heat Watches in Pennsylvania, 2013Excessive Heat Watches in New Jersey, 2013Excessive Heat Watches in Delaware, 2013Every excessive heat watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.